2 doctors weighed in:

Having chest pain after taking iron pills?

2 doctors weighed in
Dr. Jeffrey Webber
Internal Medicine - Cardiology
1 doctor agrees

In brief: Common

Iron pills can cause chest and stomach pain because they can irritate the lining of the esophagus and stomach.
You can try different preparations that are less irritating. One way to combat this problem is to take iron with vitamin c in it or along with it. Good luck...

In brief: Common

Iron pills can cause chest and stomach pain because they can irritate the lining of the esophagus and stomach.
You can try different preparations that are less irritating. One way to combat this problem is to take iron with vitamin c in it or along with it. Good luck...
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
25 years in practice
1M people helped
Continue
111,000 doctors available